# SDR MASA2025050100030

- Difficulty date: May 1, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N82333
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000532
- Aircraft time: 20,160 hours, 12,142 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED FWD PAX DOOR EICAS INDICATION SHOWED OPEN IN FLIGHT. NO DEPRESSURIZATION WAS OBSERVED AND DOOR WAS FOUND TO BE CLOSED AND LOCKED INTO POSITION. PER THE QRH CREW SHOULD HAVE CONTINUED TO DESTINATION BUT THEY CHOSE TO DECLARE AN EMERGENCY AND DESCEND BELOW 10,000 FT BEFORE DIVERTING TO BRO. MX INSPECTED DOOR AND ALL PHYSICAL INDICATIONS WERE FULLY FUNCTIONAL, DOOR WAS FOUND TO BE IN NORMAL OPERATING CONDITION. INDICATION WAS PLACED ON MEL.
